Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Clonazepam and Nusic. Will it affect test result?
Mar 28, 2005

Dear my optimistic funny doc,

I have been suffering from anxiety about HIV infection while waiting to get tested. I visited my psychiatrist to help me coping with fear and axiety disorder. She put me on Nusic (Paracetamol 500 mg and Orphenadrine Citrate 35 mg) and Clonazepam 0.5 mg. I have to take these medicines for 2 weeks. However, the 3 month mark after exposure is next 10 days (I have been waiting for 80 days). My question is should I take these medicines? Will they affect my anti-HIV test result? Please answer. I don't want to wait any longer.

Thanks a lot and sorry for my English. I am not from English speaking country.

Jinx

Response from Dr. Frascino

Hi Jinx,

Your medications will not affect your HIV test results. I'd suggest you open wide, pop your pills and get those meds onboard without delay. As Bobby McFerrin sings, "Don't Worry, Be Happy."

Good luck. I truly doubt you are really "jinxed," but rather just temporarily "bewitched, bothered and bewildered."

Good luck!

Dr. Bob



Previous
how can you do that?
Next
But MY situation is different!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement